Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 83, NWS Tulsa, OK

April 26, 20249 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2024, 6:16 AM CDT for 9 counties in Oklahoma. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 6:16 AM CDT (11:16 UTC)
Expired
Apr 26, 2024, 7:00 AM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:17 AM CDTTSTM WND GST 60Kellyville, OKAlong I-44.
Apr 26, 6:20 AM CDTTORNADO3 Nnw Okmulgee, OKA tornado snapped and uprooted numerous trees, damaged an outbuilding, damaged the roofs of a couple homes, and blew down power poles.
Apr 26, 6:30 AM CDTTSTM WND GST 605 Nw Jenks, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 5:33 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1599 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

590 
WUUS54 KTSA 261116
SVRTSA
OKC037-101-111-113-117-131-143-145-147-261200-
/O.NEW.KTSA.SV.W.0083.240426T1116Z-240426T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
616 AM CDT Fri Apr 26 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Northeastern Creek County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...
  Okmulgee County in northeastern Oklahoma...
  Southeastern Pawnee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until 700 AM CDT.

* At 615 AM CDT, severe thunderstorms were located along a line
  extending from Mannford to 4 miles north of Kellyville to 3 miles
  southwest of Okmulgee, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Claremore...
  Okmulgee...                       Wagoner...
  Owasso...                         Bixby...
  Sapulpa...                        Jenks...
  Glenpool...                       Coweta...
  Skiatook...                       Catoosa...
  Collinsville...                   Verdigris...
  Mannford...                       Haskell...
  Inola...                          Kiefer...

This includes Interstate 44 between mile markers 201 and 250.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3662 9581 3660 9581 3660 9578 3646 9565
      3585 9534 3550 9604 3595 9628 3613 9645
      3666 9584
TIME...MOT...LOC 1115Z 226DEG 49KT 3612 9634 3600 9622 3561 9601 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
2 follow-up statements
283 
WWUS54 KTSA 261134
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
634 AM CDT Fri Apr 26 2024

OKC037-117-261144-
/O.CAN.KTSA.SV.W.0083.000000T0000Z-240426T1200Z/
Creek OK-Pawnee OK-
634 AM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK AND
SOUTHEASTERN PAWNEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3660 9581 3660 9578 3646 9565 3585 9534
      3562 9594 3596 9603 3607 9603 3607 9608
      3619 9625 3623 9626 3624 9632 3666 9584
TIME...MOT...LOC 1134Z 226DEG 52KT 3630 9610 3618 9598 3579 9577 

$$

OKC101-111-113-131-143-145-147-261200-
/O.CON.KTSA.SV.W.0083.000000T0000Z-240426T1200Z/
Rogers OK-Osage OK-Washington OK-Wagoner OK-Muskogee OK-Okmulgee OK-
Tulsa OK-
634 AM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR WESTERN ROGERS...SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON...
WAGONER...NORTHWESTERN MUSKOGEE...NORTHEASTERN OKMULGEE AND TULSA
COUNTIES...

At 634 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Sperry to 4 miles south of Turley to 5
miles west of Haskell, moving northeast at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Okmulgee...                       Wagoner...
Owasso...                         Bixby...
Jenks...                          Glenpool...
Coweta...                         Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Haskell...
Inola...                          Sperry...
Oologah...                        Porter...

This includes Interstate 44 between mile markers 216 and 250.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3660 9581 3660 9578 3646 9565 3585 9534
      3562 9594 3596 9603 3607 9603 3607 9608
      3619 9625 3623 9626 3624 9632 3666 9584
TIME...MOT...LOC 1134Z 226DEG 52KT 3630 9610 3618 9598 3579 9577 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
005 
WWUS54 KTSA 261158
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
658 AM CDT Fri Apr 26 2024

OKC101-111-113-131-143-145-147-261206-
/O.EXP.KTSA.SV.W.0083.000000T0000Z-240426T1200Z/
Rogers OK-Osage OK-Washington OK-Wagoner OK-Muskogee OK-Okmulgee OK-
Tulsa OK-
658 AM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROGERS...SOUTHEASTERN
OSAGE...SOUTHERN WASHINGTON...WAGONER...NORTHWESTERN MUSKOGEE...
NORTHEASTERN OKMULGEE AND TULSA COUNTIES WILL EXPIRE AT 700 AM CDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

Remember, a Severe Thunderstorm Warning still remains in effect for 
pars of Washington...Tulsa...Rogers and Wagoner Counties until 745 
AM CDT.


&&

LAT...LON 3660 9581 3660 9578 3646 9565 3585 9534
      3562 9594 3596 9603 3607 9603 3607 9608
      3619 9625 3623 9626 3624 9632 3666 9584
TIME...MOT...LOC 1156Z 270DEG 49KT 3650 9584 3638 9572 3599 9551 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:58 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 26, 2:58 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
258 AM CDT Fri Apr 26 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 251 AM CDT Fri Apr 26 2024

Deep warm and moist advection collocated with diffluence aloft
beneath an advancing jet streak has and will continue to support
scattered showers and thunderstorms for the remainder of the night.
Previous model guidance had a robust signal for a strong to severe
convective line to push through the area near daybreak. More recent
guidance has trended away from this idea, with instead more
scattered strong to severe storm activity developing. It is
difficult to say whether these adjustments in the CAMs will
ultimately be justified, but we are already seeing increasing radar
activity with numerous showers and thunderstorms. Either way, expect
a busy remainder of the night.

The setup Friday during the day will continue to favor warm and
moist advection across the forecast area. Subsidence behind the wave
that will move through this morning will presumably lead to quiet
weather conditions during the mid to late morning. However, by the
afternoon storms are expected to develop along the dry line. The
atmosphere will be very unstable with perhaps 3000-4000 J/kg of
MUCAPE and little in the way of capping. Additionally, deep moisture
will be present with EPS values near and above the 99th percentile
for low level moisture and moisture transport. Considering this
moisture, instability, and ample shear, supercells will most
likely develop. Any that do occur will be capable of very large
hail, damaging wind, and tornadoes. Depending on the degree of
stabilization and rate of the eastward progression of the dry
line, storms may form near the Tulsa area (lesser chance) or just
east of it (greater chance). These storms will initially be
discrete, but should merge together with time. Considering these
uncertainties, kept Pops fairly low over northeast OK, assuming a
few storms would form but many areas would also be dry. As storms
congeal, pops are a bit higher for northeast AR. The SPC has
handled this with a slight risk over much of the area, which seems
very reasonable. The WPC has a slight risk of excessive rainfall,
as locally training storms on wet ground could result in minor
flooding.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 251 AM CDT Fri Apr 26 2024

During the day Saturday an unusually deep surface low
will rapidly strengthen across western Kansas, reinvigorating the
southerly flow with impressive instability and wind shear
developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to
0.8 over the area. EPS moisture values will again be near and above
the 99th percentile for EPS climatology for the date.The general
details paint a picture of a higher end severe weather day. Storms
will likely develop along the dry line as a shortwave ejects
eastwards, with tornadoes, large hail, and damaging wind all
possible (10-30% chance within 25 miles of any given point). A
strengthening LLJ in the evening will help to prolong storm
activity. Storms will gradually transition into a line of very
heavy rainfall, with some some model guidance showing several
inches of rain being possible in spots. The SPC has maintained an
enhanced risk for Saturday with WPC showing a moderate risk of
excessive rainfall leading to flooding Saturday into Sunday.
Details on the exact locations and timing will presumably come
into better focus over the next 24 hours so stay tuned.

Heavy rainfall will translate eastwards Sunday before moving out of
the area. A short break from the stormy weather is expected, but
additional rain and thunder chances will move back into the area
early next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1242 AM CDT Fri Apr 26 2024

A warm front draped over the region has yielded vastly different
cigs depending on what side of the front you are located. At KBVO
on the cool side of the front, IFR cigs will persist with sct
shra/tsra thru the night. Meanwhile, down south at KMLC and KFSM,
VFR cigs with spotty shra. Toward daybreak Friday, a storm complex
coming in from the west will bring another round of deteriorated
flight conditions and gusty winds. This activity will be largely
east of the TAF sites by afternoon. There is a low chance of a
storm during the afternoon or early evening, and this was handled
with a prob30 group.

LLWS conditions are ongoing at most sites thru the night. Another
night of LLWS is expected over in NW AR on Friday night.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  68  80  62 /  90  10  70  90
FSM   76  67  82  66 /  90  40  70  60
MLC   77  67  80  64 /  90  20  70  80
BVO   82  64  80  60 /  60  10  70  90
FYV   73  63  79  63 / 100  40  60  60
BYV   73  64  80  63 /  90  40  50  50
MKO   76  66  80  62 /  90  20  60  80
MIO   75  66  81  62 / 100  20  60  80
F10   78  66  79  62 /  90  10  70  90
HHW   75  66  80  64 /  90  30  70  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....06
AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 AM CDT Fri Apr 26 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 AM CDT Fri Apr 26 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and thunderstorms will occur this morning as
storms move in from the west to east. A few of these storms could
be severe, producing damaging wind, large hail, and an isolated
tornado or two. A lull in activity will most likely occur from mid
morning to early afternoon. Additional thunderstorm activity is
expected to develop near or east of Tulsa in the late afternoon.
Once again, severe weather will be possible with any storms that
form. Areas of heavy rain are also expected, with localized
excessive rain leading to minor flash flooding. Storm activity
will then move east into Arkansas in the evening hours. Gusty
southerly winds will blow throughout the day.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Saturday will be another day with severe storm potential. The most
likely period for severe weather will be during the afternoon and
evening hours. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. At some point later on
Saturday, the severe risk will begin to decline while the flash
flood threat increases. Areas of very heavy rainfall will occur
Saturday night into Sunday, with localized flooding potential.
Area rivers may also begin to rise near the corridors of heaviest
rainfall.

Storm chances will gradually diminish later on Sunday, but any
break will be short lived with additional storm chances for
midweek. Areas of heavy rain may develop once again.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 26, 3:37 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
337 AM CDT Fri Apr 26 2024

OKZ054-059-064-260900-
Osage OK-Pawnee OK-Creek OK-
337 AM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 400 AM
CDT...

At 337 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Jennings, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hominy...                         Cleveland...
Mannford...                       Oilton...
Jennings...                       Westport...
Osage...                          Hallett...
Blackburn...                      Terlton...
Walnut Creek State Park...        Silver City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3603 9641 3603 9662 3617 9662 3616 9665
      3654 9655 3641 9616
TIME...MOT...LOC 0837Z 206DEG 45KT 3615 9653

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 26, 4:19 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
419 AM CDT Fri Apr 26 2024

OKZ054>056-060-061-260945-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
419 AM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND NORTH
CENTRAL TULSA COUNTIES THROUGH 445 AM CDT...

At 419 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Vera, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bartlesville...                   Nowata...
Skiatook...                       Collinsville...
Ramona...                         Ochelata...
Avant...                          Talala...
Vera...                           Watova...
Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3633 9587 3637 9613 3675 9602 3669 9556
TIME...MOT...LOC 0919Z 210DEG 37KT 3645 9594

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:37 AM CDTSpecial Weather StatementTSAPawnee23 min
Apr 26, 4:19 AM CDTSpecial Weather StatementTSAWashington26 min
Apr 26, 5:22 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee38 min
Apr 26, 5:36 AM CDTTornado WarningTSACreek, Okfuskee39 min
Apr 26, 5:57 AM CDTTornado WarningTSACreek, Okfuskee, Okmulgee33 min
Apr 26, 6:04 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Okfuskee, Okmulgee41 min
Apr 26, 6:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg50 min
Apr 26, 6:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more43 min
Apr 26, 6:53 AM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Nowata, Rogers and 3 more52 min
Apr 26, 7:07 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg, Pushmataha53 min
Apr 26, 7:08 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more52 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa25 min
Apr 26, 7:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha48 min
Apr 26, 7:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more51 min
Apr 26, 7:57 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha48 min
Apr 26, 8:10 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more65 min
Apr 26, 8:30 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore60 min
Apr 26, 8:34 AM CDTSpecial Weather StatementTSALatimer41 min
Apr 26, 8:46 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha44 min
Apr 26, 9:08 AM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Apr 26, 9:29 AM CDTSevere Thunderstorm WarningTSALeFlore46 min
Apr 26, 10:25 AM CDTSpecial Weather StatementTSASequoyah50 min
Apr 26, 12:27 PM CDTFlood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more61 hr
Apr 26, 2:15 PM CDTSpecial Weather StatementTSALatimer30 min
Apr 26, 2:29 PM CDTSpecial Weather StatementTSALeFlore31 min
Apr 26, 2:48 PM CDTSpecial Weather StatementTSALatimer27 min
Apr 26, 3:34 PM CDTSpecial Weather StatementTSAAdair, Sequoyah26 min
Apr 26, 3:52 PM CDTSpecial Weather StatementTSACreek23 min
Apr 26, 3:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah34 min
Apr 26, 3:58 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Apr 26, 4:12 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington48 min
Apr 26, 4:48 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington42 min
Apr 26, 4:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSARogers, Tulsa49 min
Apr 26, 5:31 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers44 min
Apr 26, 5:34 PM CDTTornado WarningTSACraig, Mayes, Rogers41 min
Apr 26, 6:13 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa10 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.